MathSciNet Relay Station
MathSciNet bibliographic data
MR2848968 11F52
Gekeler, Ernst-Ulrich Para-Eisenstein series for the modular group ${\rm GL}(2,\Bbb F_q[T])$. Taiwanese J. Math. 15 (2011), no. 4, 1463–1475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement